# SDR SWAA2016060652422

- Difficulty date: May 17, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 42,923 hours, 24,988 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A2900
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE WEB ASSEMBLY, CRACKED AT WBL 201.90.  R & R WEB ASSEMBLY IAW SRM & DWG.
